# SDR UPS02438925

- Difficulty date: July 7, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 88,072 hours, 22,099 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - BS 1241 LBL 30 CANTED BULKHEAD FOUND CORRODED CRACKED DUE SEALANT REMOVED FOUND.  M/D BS 1241 CANTED BULKHEAD REPAIRED FROM BL 0 - LBL 45 AS PER RS R53-48-34842 AND REF NRC 7643 FOR WORK DETAIL.
